# SDR AALA202407011263

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 6,885 hours, 1,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD GALLEY SERVICE DOOR ESCAPE SLIDE WILL NOT ARM. T/S PER TSM 52-11-00-810-805-A. REMOVED AND REPLACED FWD GALLEYSERVICE DOOR SLIDE ARMED INDICATOR LIGHT IAW AMM 52-73-21. OPERATIONAL TEST OF FWD GALLEY SERVICE DOOR ESCAPE SLIDE RELEASE SYSTEM IAW AMM 52-73-00. ALL INDICATIONS NORMAL.
